# SDR COMA0060310

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 3,671 hours, 3,812 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE COMING FROM OUTSIDE AIRCRAFT.  FOUND GROUND SERVICE PANEL OPEN.  INSPECTED, FOUND SERVICEABLE, AND CLOSED SERVICE PANEL.
